# SDR ASAA2023060443492

- Difficulty date: June 4, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,655 hours, 11,271 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EGT EXCEEDED, RED BOX AFTER SHUTDOWN. GROUNDED - YES. ON DEFERRAL.
